# SDR DL72W010302

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 58,639 hours, 40,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000677
- Part serial: 2578
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY LIGHT BATTERY DEAD.  REPLACED LIGHT ASSY.
